# SDR SWAA2025071080362

- Difficulty date: June 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BTW BS 727D TO BS 727E, WL 156, AND RBL 21 TO LBL 21 IN AFT CARGO COMPARTMENT.   REPLACED THE STRAP IAW SRM 51-40-02-0G-0.
